# SDR DXTA2009010303463

- Difficulty date: January 3, 2009
- Submitted: July 8, 2009
- Operation: Air carrier
- Aircraft: N311QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800196
- Aircraft time: 636 hours, 433 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Unit
- Part number: 103000
- Part serial: 224
- Condition: Inoperative
- Location: Trim Actuator
- Part time: 636 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE AP A FAIL CAS MESSAGE  POSTED FOLLOWED 30 SECONDS LATER BY AP B  FAIL CAS MESSAGE. BOTH MESSAGE REMAINED ON THE RESET OF THE FLIGHT REVIEWED CDMS FAULTS, FOUND PITCH TRIM FAULT ON LAST FLIGHT. REMOVED AND REPLACED HORIZONTAL STAB TRIM CONTROL UNIT.  IAW MM CHAPTER 27-40-00. EICAS STAB RIGGING CHECKS GOOD. OPS CHECKS GOOD.
